An excess consumption of magnesium can cause complications in the Heart and people with a diseased Kidney are at a higher risk. The complication to the Heart is a cardiac arrest where the functions of the Heart stop abruptly. Symptoms include shortness of breath, Heart palpitations, and chest discomforts. Cardiac arrests have proven to be deadly if left untreated.
What is Magnesium?
Magnesium is a strong mineral that can aid the body with its functions. Because of its benefits, it can be found in food, vitamins, supplements, certain laxatives and antacids. It is more likely to overdose from medication as opposed to foods. The excess of it produces an intoxication, also identified as hypermagnesemia. The recommended dosage for the intake of magnesium is 350 mg a day with the exception of medical supervision.
If you eat healthy why would you need to take magnesium supplements? Most individuals in western society do not partake in a healthy diet on a daily basis. Contact Acupuncture Is My Life to benefit from Eastern nutrition coaching. You will also learn how you can benefit from acupuncture when it comes to Heart health.
Many individuals take these supplements to maintain a healthy heartbeat. However, they are totally unaware of the added pressures they place on the Heart while doing so. You see cardiac arrest is the abrupt loss of Heart function, breathing, and consciousness. If not treated immediately, it can lead to death. Some of the signs of cardiac arrest is chest discomfort, shortness of breath, weakness, and Heart palpitations; it warrants a trip to the emergency room. Upon release from the emergency room you should see your acupuncturist, as well as contact acupuncture is my life immediately. You see acupuncture can nourish the Heart so that it can perform its normal functions.
Individuals with Kidney problems are most at risk for hypermagnesemia which could lead to cardiac arrest. The Kidneys are the organs responsible for excreting magnesium from the body. People with gastrointestinal disorders, including those with Heart disease, are also more at risk for this kind of overdose. Signs that you have too much magnesium in your system include: nausea, vomiting, feeling lightheaded or faint, diarrhea, low blood pressure, muscle weakness, and abdominal pain.
Why chance putting yourself through this when you can simply contact or follow Acupuncture Is My Life on every social media platform to learn more about acupuncture and Heart health? If you would like to share your experience with taking magnesium supplements, trying acupuncture or have any questions about this topic, feel free to leave them in the comment section below, and until next time, acupuncture is my life, what’s yours?